Vol. 8, No. 1, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 2, 275–550
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
On the Picard number of K3 surfaces over number fields

François Charles

Adèle residue symbol and Tate's central extension for multiloop Lie algebras

Oliver Braunling

On the number of cubic orders of bounded discriminant having automorphism group $C_3$, and related problems

Manjul Bhargava and Ariel Shnidman

Polynomial bounds for Arakelov invariants of Belyi curves

Ariyan Javanpeykar

Appendix: Peter Bruin

The radius of a subcategory of modules

Hailong Dao and Ryo Takahashi

A generalized Bogomolov–Gieseker inequality for the three-dimensional projective space

Emanuele Macrì

$(\varphi,\Gamma)$-modules over noncommutative overconvergent and Robba rings

Gergely Zábrádi

The Tannakian formalism and the Langlands conjectures

David Kazhdan, Michael Larsen and Yakov Varshavsky